MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. XLPE 10 DEG POLY LINER 62X36; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. XLPE 10 DEG POLY LINER 62X36; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00877703604 ¿ biolox head ¿ 2946703.00620006222 ¿ shell ¿ 61976148.00771101120 ¿ femoral stem ¿ 61904690.Reported event was confirmed by review of medical records noting that patient underwent a right hip revision and experienced 2 dislocations shortly after.Each dislocation resulted in a closed reduction.Placement of a knee immobilizer was conducted after the second dislocation.X-rays were reviewed and no fractured or other findings were found.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that patient underwent a right hip revision approximately 8 years post implantation.Approximately 2 months later, the patient experienced a dislocation and a second dislocation approximately 2 weeks later.A closed reduction was performed for both instances.No revision surgery has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed due to the review of medical records.Additional medical records were provided, with new patient information; height 6'5", weight 215 lbs, bmi 25.5.Device history record (dhr) was reviewed and no discrepancies were found.Root cause remains unchanged.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
XLPE 10 DEG POLY LINER 62X36
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key11878056
Report Number0002648920-2021-00130
Device Sequence Number19085015
Product Code LPH
UDI-Device Identifier00889024124912
UDI-Public(01)00889024124912(17)230131(10)63909778
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K002960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberN/A
Device Catalogue Number00631006236
Device Lot Number63909778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer01/04/2022
01/20/2022
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date01/19/2022
01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight98 KG